MathSciNet Relay Station
MathSciNet bibliographic data
MR2820392 11M50 (11M41 60E07 60F05)
Jacod, Jean; Kowalski, Emmanuel; Nikeghbali, Ashkan Mod-Gaussian convergence: new limit theorems in probability and number theory. Forum Math. 23 (2011), no. 4, 835–873.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement